Welcome to AmericanCPR.com!

Image of Google+ icon signifying a link to Google+ page Image of Twitter icon signifying a link to Twitter page Image of YouTube icon signifying a link to YouTube page Image of Facebook icon signifying a link to Facebook page

Non-Aspirin 325mg, 500/BX
Item/SKU: 2133

This item is discontinued. Click the "See New Item" button to see our recommended replacement item.

Product Description

This item is discontinued. Click the "See New Item" button above or HERE to see our recommended replacement item.

Non-Aspirin - 250 2-Packs - 500 Tablets Per Dispenser Box Compare active ingredient to Tylenol These non-aspirin tablets provide fast, temporary relief from minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also useful for reducing a fever due to the flu or common cold. Acetaminophen, the active ingredient, contains no aspirin and is unlikely to cause stomach irritation or a reaction in those who are allergic to aspirin. Active ingredient: Acetaminophen, 325 mg.

Read More

What's this?

Close

Checking "Remember Me" will let you access your shopping cart on this computer when you are logged out